Sharp Bounds for Power Mean in Terms of Generalized Heronian Mean
Hongya Gao,
Jianling Guo and
Wanguo Yu
Abstract and Applied Analysis, 2011, vol. 2011, 1-9
Abstract:
For 1 < ð ‘Ÿ < + ∞ , we find the least value ð ›¼ and the greatest value ð ›½ such that the inequality ð » ð ›¼ ( ð ‘Ž , ð ‘ ) < ð ´ ð ‘Ÿ ( ð ‘Ž , ð ‘ ) < ð » ð ›½ ( ð ‘Ž , ð ‘ ) holds for all ð ‘Ž , ð ‘ > 0 with ð ‘Ž â‰ ð ‘ . Here, ð » ð œ” ( ð ‘Ž , ð ‘ ) and ð ´ ð ‘Ÿ ( ð ‘Ž , ð ‘ ) are the generalized Heronian and the power means of two positive numbers ð ‘Ž and ð ‘ , respectively.
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/679201.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/679201.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:679201
DOI: 10.1155/2011/679201
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().